# SDR CAL950784

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Inoperative
- Location: Nlg
- Part time: 50,506 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EWR - FLT 0434 - THE NLG FAILED TO EXTEND ON APPROACH TO EWR, THE GEAR WAS CYCLED DURING A 'GO AROUND' AND THE NOSE GEAR EXTENDED NORMALLY.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-11.  AN EXTENSION/RETRACTION TEST WAS PERFORMED IAW MM 32-33-0 AND NO DEFECTS WERE NOTED.  (X)
